Duality principles for fully nonlinear elliptic equations

Diogo Gomes*

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

11 Scopus citations

Abstract

In this paper we use duality theory to associate certain measures to fully-nonlinear elliptic equations. These measures are the natural extension of the Mather measures to controlled stochastic processes and associated second-order elliptic equations. We apply these ideas to prove new a priori estimates for smooth solutions of fully nonlinear elliptic equations.

Original languageEnglish (US)
Title of host publicationProgress in Nonlinear Differential Equations and Their Application
PublisherSpringer US
Pages125-136
Number of pages12
DOIs
StatePublished - Jan 1 2005

Publication series

NameProgress in Nonlinear Differential Equations and Their Application
Volume61
ISSN (Print)1421-1750
ISSN (Electronic)2374-0280

Keywords

  • Convolution
  • Mete
  • Radon

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics
  • Control and Optimization
  • Mathematical Physics
  • Computational Mechanics

Fingerprint

Dive into the research topics of 'Duality principles for fully nonlinear elliptic equations'. Together they form a unique fingerprint.

Cite this